# SDR AALA201804049020

- Difficulty date: April 2, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 8,045 hours, 3,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT HAND OVERWING EXIT DOOR SLIDE ARMED LIGHT LENS MISSING FROM SIDEWALL PANEL. REPLACE LIGHT LENS COVER PER IPC 52-73-21.
